Skip to content Skip to navigation

Faculty

Yankui Song Professor

Bio: 

Educational Background

  • PhD,  Department of Mathematics, Shizuoka University (1998)
  • MA,  Department of Mathematics, Liaoning Normal University (1989)
  • BA,  Department of Mathematics, Liaoning Normal University, (1985)

 

Professional Experiences 

  • Department of Basic, Shenyang Institute of Chemical Technology (1992)
  • School of Mathematical Science, Nanjing Normal University (2001)

 

Research

Journal Articles

  1. Song, Yan-Kui Some remarks on almost Menger spaces and weakly Menger spaces. Publ. Inst. Math. (Beograd) (N.S.) 98(112) (2015), 193–198.
  2. Song, Yan-Kui Remarks on star-K-Menger spaces. Bull. Belg. Math. Soc. Simon Stevin 22 (2015), no. 5, 697–706.
  3. Song, Yan-Kui; Li, Rui On weakly Hurewicz spaces. Filomat 29 (2015), no. 4, 667–671
  4. Song, Yan-Kui Remarks on almost Rothberger spaces and weakly Rothberger spaces. Quaest. Math. 38 (2015), no. 3, 317–325.
  5. Song, Yan-Kui Remarks on star-Menger spaces II. Houston J. Math. 41 (2015), no. 1, 357–366
  6. Song, Yan-Kui Monotonically star compact spaces. Topology Appl. 190 (2015), 35–41.
  7. Song, Yan-Kui Some remarks on almost star countable spaces. Studia Sci. Math. Hungar. 52 (2015), no. 1, 12–20
  8. Song, Yan-Kui Absolutely strongly star-Hurewicz spaces. Open Math. 13 (2015), 26–32.
  9. Song, Yan-Kui On star-K-Menger spaces. Hacet. J. Math. Stat. 43 (2014), no. 5, 769–776.
  10. Song, Yan-Kui; Yin, Zheng On star-C-Menger spaces. Quaest. Math. 37 (2014), no. 3, 337–347.
  11. Song, Yan-Kui Remarks on star-Menger spaces. Houston J. Math. 40 (2014), no. 3, 917–925.
  12. Song, Yan-Kui A note on star-Rothberger spaces. Houston J. Math. 40 (2014), no. 2, 645–653.
  13. Song, Yan-Kui A note on star covering properties. Houston J. Math. 40 (2014), no. 1, 275–283.
  14. Song, Yan-Kui Remarks on strongly star-Hurewicz spaces. Filomat 27 (2013), no. 6, 1127–1131.
  15. Song, Yan-Kui; Li, Rui A note on star-Hurewicz spaces. Filomat 27 (2013), no. 6, 1091–1095.
  16. Song, Yan-Kui Remarks on neighborhood star-Lindelöf spaces II. Filomat 27 (2013), no. 5, 875–880.
  17. Song, Yan-Kui Remarks on neighborhood star-Lindelöf spaces. Filomat 27 (2013), no. 1, 149–155.
  18. Song, Yan-Kui Remarks on quasi-Lindelöf spaces. Bull. Aust. Math. Soc. 88 (2013), no. 3, 506–508.
  19. Song, Yan-Kui Remarks on star-Hurewicz spaces. Bull. Pol. Acad. Sci. Math. 61 (2013), no. 3-4, 247–255.
  20. Song, Yan-Kui Remarks on absolutely star countable spaces. Cent. Eur. J. Math. 11 (2013), no. 10, 1755–1762
  21. Song, Yan-Kui Remarks on star countable discrete closed spaces. Czechoslovak Math. J. 63(138) (2013), no. 2, 451–460.
  22. Song, Yan-Kui Remarks on strongly star-Menger spaces. Comment. Math. Univ. Carolin. 54 (2013), no. 1, 97–104
  23. Song, Yan-Kui Remarks on selectively (a)-spaces. Topology Appl. 160 (2013), no. 6, 806–811.
  24. Song, Yan-Kui Absolutely strongly star-Menger spaces. Topology Appl. 160 (2013), no. 3, 475–481.
  25. Song, Yan-Kui Spaces with large star cardinal number. Comment. Math. Univ. Carolin. 53 (2012), no. 4, 637–643.
  26. Song, Yan-Kui Remarks on cs-starcompact spaces. Commun. Korean Math. Soc. 27 (2012), no. 1, 201–205.
  27. Song, Yankui Star covering properties in pseudocompact spaces. Topology Appl. 159 (2012), no. 5, 1462–1466.
  28. Song, Yankui Spaces with large weak extent. Topology Appl. 159 (2012), no. 3, 814–817.
  29. Song, Yankui A pseudocompact Tychonoff space that is not star Lindelöf. Bull. Aust. Math. Soc. 84 (2011), no. 3, 452–454.
  30. Song, Yankui Remarks on countability and star covering properties. Topology Appl. 158 (2011), no. 9, 1121–1123.
  31. Song, Yan-Kui A note on star compact spaces with point-countable base. Bull. Aust. Math. Soc. 81 (2010), no. 3, 493–495.
  32. Song, Yan-Kui Embedding into discretely absolutely star-Lindelöf spaces. II. Appl. Gen. Topol. 10 (2009), no. 1, 13–20.
  33. Song, Yan-Kui Some remarks on centered-Lindelöf spaces. Commun. Korean Math. Soc. 24 (2009), no. 2, 277–280.
  34. Song, Yan-Kui A note on monotone Lindelöfness of countable spaces. Bull. Aust. Math. Soc. 79 (2009), no. 1, 69–70.
  35. Song, Yan-Kui On σ  -starcompact spaces. Appl. Gen. Topol. 9 (2008), no. 2, 293–299 (2009).
  36. Song, Yan-Kui Remarks on discretely absolutely star-Lindelöf spaces. Czechoslovak Math. J. 58(133) (2008), no. 3, 823–831.
  37. Li, P.-Y.; Song, Y.-K. Some remarks on S  -paracompact spaces. Acta Math. Hungar. 118 (2008), no. 4, 345–355.
  38. Song, Yan-Kui On countable star-covering properties. Appl. Gen. Topol. 8 (2007), no. 2, 249–258.
  39. Song, Yan-Kui Embedding into discretely absolutely star-Lindelöf spaces. Comment. Math. Univ. Carolin. 48 (2007), no. 2, 303–309.
  40. Song, Y.-K. On the product of relatively weakly almost Lindelöf subsets. Acta Math. Hungar. 115 (2007), no. 4, 315–318.
  41. Song, Yan-Kui On K  -starcompact spaces. Bull. Malays. Math. Sci. Soc. (2) 30 (2007), no. 1, 59–64.
  42. Song, Yan-Kui Spaces with large relative extent. Czechoslovak Math. J. 57(132) (2007), no. 1, 387–394.
  43. Song, Yan-Kui On L  -starcompact spaces. Czechoslovak Math. J. 56(131) (2006), no. 2, 781–788
  44. Song, Yan-Kui On spaces with the property (wa). Appl. Gen. Topol. 7 (2006), no. 1, 131–138.
  45. Song, Y.-K. On relatively weakly almost Lindelöf subsets. Acta Math. Hungar. 111 (2006), no. 3, 213–220
  46. Song, Yan-Kui On relative star-Lindelöf spaces. New Zealand J. Math. 34 (2005), no. 2, 159–163.
  47. Song, Yan-Kui On relatively absolutely star-Lindelöf spaces. Houston J. Math. 31 (2005), no. 4, 1097–1102
  48. Song, Yan-Kui Conditions which imply Lindelöfness in star-Lindelöf spaces. Houston J. Math. 31 (2005), no. 3, 809–813
  49. Shi, Wei-Xue; Song, Yan-Kui; Gao, Yin-Zhu Spaces embeddable as regular closed subsets into acc spaces and (a)  -spaces. Topology Appl. 150 (2005), no. 1-3, 19–31.
  50. Song, Yan Kui On two questions on Star-Lindelöf spaces. Acta Math. Sin. (Engl. Ser.) 21 (2005), no. 1, 13–16.
  51. Song, Yan-Kui; Shi, Wei-Xue Subspaces of absolutely star-Lindelöf spaces. Houston J. Math. 30 (2004), no. 2, 451–457.
  52. Song, Yan-Kui Remarks on absolutely star-Lindelöf spaces. Bull. Korean Math. Soc. 41 (2004), no. 2, 235–239
  53. Cao, Jiling; Song, Yankui Aquaro number versus absolute star-Lindelöf number. Houston J. Math. 29 (2003), no. 4, 925–936
  54. Song, Yan-Kui Closed subsets of absolutely star-Lindelöf spaces. II. Comment. Math. Univ. Carolin. 44 (2003), no. 2, 329–334
  55. Song, Yan-Kui Spaces with large extent and large star-Lindelöf number. Houston J. Math. 29 (2003), no. 2, 345–352
  56. Song, Yan-Kui Discretely star-Lindelöf spaces. Tsukuba J. Math. 25 (2001), no. 2, 371–382
  57. Song, Yan-Kui Absolute countable compactness of products and topological groups. Comment. Math. Univ. Carolin. 40 (1999), no. 2, 367–372.

 

Contact

Email:songyankui@njnu.edu.cn